# SDR DL72L001197

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Aircraft time: 69,674 hours, 46,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: DL498
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT BEHIND LEFT WING INOPERATIVE.     REPLACED BATTERY PACK. LIGHT OP NORMAL
